# SDR 0102652709

- Difficulty date: May 30, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 43,722 hours, 26,847 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During M check, found corrosion on outboard flange of LH keel beam.  Repaired per EA27-182237.
